Volume 7 Issue 3
Apr.  2017
Article Contents

Ou Ou, Hong-Bin Zhang, Jue-Bang Yu. Stability Analysis of Uncertain Discrete-Time Piecewise Linear Systems with Time Delays[J]. Journal of Electronic Science and Technology, 2009, 7(3): 254-257.
Citation: Ou Ou, Hong-Bin Zhang, Jue-Bang Yu. Stability Analysis of Uncertain Discrete-Time Piecewise Linear Systems with Time Delays[J]. Journal of Electronic Science and Technology, 2009, 7(3): 254-257.

Stability Analysis of Uncertain Discrete-Time Piecewise Linear Systems with Time Delays

More Information
  • Author Bio:

    Ou Ou research interests include optimization and applications of graph theory, computer algorithms, computational intelligence and its applications in VLSI circuit physical design, nonlinear circuits & systems, and chaos & impulsive control, ouou@cdut.edu.cn;
    Hong-Bin Zhang, zhanghb@uestc.edu.cn

    Ou Ou research interests include optimization and applications of graph theory, computer algorithms, computational intelligence and its applications in VLSI circuit physical design, nonlinear circuits & systems, and chaos & impulsive control, ouou@cdut.edu.cn;
    Hong-Bin Zhang, zhanghb@uestc.edu.cn

  • Received Date: 2008-10-07
  • Rev Recd Date: 2009-01-04
  • Publish Date: 2009-09-25

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(171) PDF downloads(12) Cited by()

Related
Proportional views

Stability Analysis of Uncertain Discrete-Time Piecewise Linear Systems with Time Delays

  • Author Bio:

Abstract: This paper considers the stability analysis of uncertain discrete-time piecewise linear systems with time delays based on piecewise Lyapunov-Krasovskii functionals. It is shown that the stability can be established for the control systems if there is a piecewise Lyapunov-Krasovskii functional, and moreover, the functional can be obtained by solving a set of linear matrix inequalities (LMIs) that are numerically feasible. A numerical example is given to demonstrate the efficiency and advantage of the proposed method.

Ou Ou, Hong-Bin Zhang, Jue-Bang Yu. Stability Analysis of Uncertain Discrete-Time Piecewise Linear Systems with Time Delays[J]. Journal of Electronic Science and Technology, 2009, 7(3): 254-257.
Citation: Ou Ou, Hong-Bin Zhang, Jue-Bang Yu. Stability Analysis of Uncertain Discrete-Time Piecewise Linear Systems with Time Delays[J]. Journal of Electronic Science and Technology, 2009, 7(3): 254-257.

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return